Post # 1
So, because my lovely “time of the month” is scheduled to arrive on October 12! And generally lasts 10 days! I have got a prescription for light birth control pills so I can regulate and adjust “the time” as needed.
So I took one pill last night before going to sleep!
I felt noscious all night and didn’t come to work till 1pm today cuz I felt like I was gonna throw up any moment.
I feel like crap! With no motivation or will to be in an upright position!
Post # 3
@Lulume: So did you double up or something? I’m not sure what’s going on to make you feel that way. Are you just skipping the placebo pills? I’ve never had that reaction.
Post # 4
@Lulume: That sounds terrible! I had a similar experience with my first pill pack. I would wake up in the middle of the night with cramps (nowhere even close to that time of the month!) and was super emotional (literally everything made me cry). I called my doc near the end of the first month and demanded to be switched. It took a few different types, but I finally found one that suits me well (no crazy weight gain or emotional side effects). Sorry I don’t have any advice for you–but I hope things get better for you! If you feel like the side effects are abnormal or are so detrimental that you can’t function properly, it might not be a bad idea for you to call your doc. Best of luck!
Post # 5
This is one of many reasons I do not take birth control.
Post # 6
I used to be on the pill (this particular one TriCyclen Lo) for years and was fine. Then I wasn’t on one for few years and now just took my first pill before going to bed last night.
I’ll give it few days and see if the sickness starts to go away. I am thinking that maybe my body is just adjusting to the hormones etc….
No other side effects but just sick in my stomach.
Post # 7
I’m so sorry! I went through the exact same thing last month. I stuck through the entire pill pack but do NOT want to go back on. Terrible, terrible cramps, daily heavy bleeding. I was constantly ravenous. I ate an entire watermelon in one sitting and cried after because I was STILL hungry. haha. It’s funny now, but at the time I was miserable. If you stick with it and experience a lot of hunger, fill up on vegetables and fruits. I did and didn’t gain weight. Salt helped me with the nausea.
My mother and best friend said that the first pack can be like that, and to try it again. Honestly, I didn’t like how out of control I felt and couldn’t imagine subjecting myself to more artificial hormones. I didn’t feel right about it before hand, and after experiencing the HUGE affect it had on me, I will never go back on.